Alert archive / Utah / Wind Advisories in 2006
Wind Advisory 24, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Oct 25, 2006, 2:31 AM MDT. It took effect at Oct 25, 2006, 3:00 AM MDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2006, 2:31 AM MDT (08:31 UTC)
- In effect from
- Oct 25, 2006, 3:00 AM MDT
- Expired
- Oct 26, 2006, 3:20 AM MDT
- In force
- 24 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 250831 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 231 AM MDT WED OCT 25 2006 ...WINDY CONDITIONS ACROSS MANY PORTIONS OF UTAH TODAY... .A COLD STRONG FRONT WILL MOVE RAPIDLY FROM NORTHWEST UTAH EARLY THIS MORNING TO SOUTHERN UTAH BY THIS AFTERNOON. UTZ005-251800- /O.NEW.KSLC.WI.Y.0024.061025T0900Z-061025T1800Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 231 AM MDT WED OCT 25 2006 ...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. A STRONG COLD FRONT WILL MOVE ACROSS NORTHWEST UTAH EARLY THIS MORNING AND BE IN THE CENTRAL PART OF THE STATE BY MIDDAY. STRONG NORTHWEST WINDS OF 25-35 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED WITH AND BEHIND THE COLD FRONT THROUGH NOON TODAY. CROSS WINDS WILL MAKE TRAVEL ON I-80 DIFFICULT AT TIMES THIS MORNING. BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ004-015-251800- /O.NEW.KSLC.WI.Y.0024.061025T1400Z-061025T1800Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 231 AM MDT WED OCT 25 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN WASATCH FRONT AND WEST CENTRAL VALLEYS OF UTAH...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO NOON MDT TODAY. A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN WASATCH FRONT AND WEST CENTRAL VALLEYS THIS MORNING. STRONG NORTHWEST WINDS OF 25-35 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED WITH AND BEHIND THE COLD FRONT THROUGH NOON TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011>013-020-021-251815- /O.NEW.KSLC.WI.Y.0024.061025T1700Z-061026T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 231 AM MDT WED OCT 25 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY...SAN RAFAEL SWELL...SOUTH CENTRAL UTAH...GLEN CANYON RECREATION AREA AND LAKE POWELL...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. A STRONG COLD FRONT WILL MOVE ACROSS THE WESTERN UINTA BASIN...CASTLE COUNTRY AND SOUTH CENTRAL UTAH FROM LAKE THIS MORNING THROUGH EARLY THIS EVENING. STRONG NORTHWEST WINDS OF 25-35 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED WITH AND BEHIND THE COLD FRONT THROUGH 8 PM MDT THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ017-019-251815- /O.NEW.KSLC.WI.Y.0024.061025T1800Z-061026T1200Z/ CENTRAL AND SOUTHWEST MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK- 231 AM MDT WED OCT 25 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR SOUTHWEST MOUNTAINS SOUTH OF I-70 AND UTAHS DIXIE...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT THURSDAY. A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHWEST MOUNTAINS AND UTAHS DIXIE AROUND NOON TODAY. STRONG NORTHWEST WINDS OF 25-35 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED WITH AND BEHIND THE COLD FRONT IN DIXIE THIS AFTERNOON THROUGH TONIGHT. THE WINDS IN THE PINE VALLEY MOUNTAINS AND BEAVER DAM MOUNTAINS IN PARTICULAR ARE EXPECTED TO BE 35-45 MPH WITH GUSTS OVER 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS75 KSLC 251758 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1158 AM MDT WED OCT 25 2006 ...WINDY CONDITIONS ACROSS MANY PORTIONS OF UTAH TODAY... .A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST OF THE AREA THIS AFTERNOON. GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE ACROSS EASTERN UTAH THROUGHOUT THE REMAINDER OF THE AFTERNOON...AND ACROSS UTAHS DIXIE THROUGH TONIGHT. UTZ005-251900- /O.EXP.KSLC.WI.Y.0024.000000T0000Z-061025T1800Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1158 AM MDT WED OCT 25 2006 ...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA ACROSS NORTHERN UTAH...THEREFORE THE WIND ADVISORY FOR THE GREAT SALT LAKE DESERTS WILL BE ALLOWED TO EXPIRE. NORTHWEST WINDS OF 20 TO 30 WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS THE DESERTS OF WESTERN UTAH THROUGH THE AFTERNOON HOURS. $$ UTZ004-015-251900- /O.EXP.KSLC.WI.Y.0024.000000T0000Z-061025T1800Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 1158 AM MDT WED OCT 25 2006 ...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY... THE WIND ADVISORY FOR THE SOUTHERN WASATCH FRONT...AS WELL AS WEST CENTRAL UTAH WILL EXPIRE AT NOON MDT TODAY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA ACROSS THE SOUTHERN WASATCH FRONT...AS WELL AS WEST CENTRAL UTAH...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. NORTHWEST WINDS OF 20 TO 30 WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS WEST CENTRAL UTAH THROUGH THE REMAINDER OF THE AFTERNOON HOURS. $$ UTZ011>013-020-021-260200- /O.CON.KSLC.WI.Y.0024.000000T0000Z-061026T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 1158 AM MDT WED OCT 25 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY...THE SAN RAFAEL SWELL...SOUTH CENTRAL UTAH...AND THE LAKE POWELL AREA. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL REMAIN POSSIBLE THROUGH EARLY THIS EVENING. STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE ACROSS THE ADVISORY AREA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. THIS WILL RESULT IN STRONG CROSS WINDS ALONG EAST WEST ORIENTED ROUTES SUCH AS INTERSTATE 70 AND HIGHWAY 40. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ017-019-260200- /O.CON.KSLC.WI.Y.0024.061025T1800Z-061026T1200Z/ CENTRAL AND SOUTHWEST MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK- 1158 AM MDT WED OCT 25 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY. THIS ADVISORY IS FOR UTAHS DIXIE...AS WELL AS THE GAPS AND CANYONS OF SOUTHWEST UTAH. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 45 MPH...ARE POSSIBLE ACROSS UTAHS DIXIE THROUGH TONIGHT. STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE ACROSS UTAHS THIS AFTERNOON THROUGH TONIGHT. THE WINDS IN THE PINE VALLEY MOUNTAINS AND BEAVER DAM MOUNTAINS IN PARTICULAR ARE EXPECTED TO BE 35-45 MPH WITH GUSTS OVER 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 252200 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 400 PM MDT WED OCT 25 2006 ...WINDY CONDITIONS ACROSS MANY PORTIONS OF UTAH TODAY... .STRONG NORTH TO NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE ACROSS EASTERN UTAH THROUGH EARLY EVENING...AND ACROSS UTAHS DIXIE THROUGH TONIGHT. UTZ017-019-260600- /O.EXT.KSLC.WI.Y.0024.000000T0000Z-061026T1800Z/ CENTRAL AND SOUTHWEST MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK- 400 PM MDT WED OCT 25 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM MDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM MDT THURSDAY. THIS ADVISORY IS FOR UTAHS DIXIE...AS WELL AS THE GAPS AND CANYONS OF SOUTHWEST UTAH. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 45 MPH...ARE POSSIBLE ACROSS UTAHS DIXIE THROUGH TONIGHT. STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE ACROSS UTAHS DIXIE TONIGHT...AND PERSIST INTO THE MORNING HOURS THURSDAY. THE WINDS IN THE PINE VALLEY MOUNTAINS AND BEAVER DAM MOUNTAINS IN PARTICULAR ARE EXPECTED TO BE 35-45 MPH WITH GUSTS OVER 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ011>013-020-021-260200- /O.CON.KSLC.WI.Y.0024.000000T0000Z-061026T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 400 PM MDT WED OCT 25 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS IN EFFECT FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY...THE SAN RAFAEL SWELL...SOUTH CENTRAL UTAH...AND THE LAKE POWELL AREA. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL REMAIN POSSIBLE THROUGH EARLY THIS EVENING. STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE ACROSS THE ADVISORY AREA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. THIS WILL RESULT IN STRONG CROSS WINDS ALONG EAST WEST ORIENTED ROUTES SUCH AS INTERSTATE 70 AND HIGHWAY 40. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 260200 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 800 PM MDT WED OCT 25 2006 UTZ011>013-020-021-260300- /O.EXP.KSLC.WI.Y.0024.000000T0000Z-061026T0200Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 800 PM MDT WED OCT 25 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY FOR THE VALLEYS OF EASTERN AND SOUTH CENTRAL UTAH... AND FOR THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL WILL EXPIRE AT 8 PM MDT THIS EVENING. BREEZY NORTH WINDS WILL CONTINUE BEHIND THIS COLD FRONT THAT SWEPT THROUGH THE STATE EARLIER TODAY. SUSTAINED WINDS OF 15-25 MPH WITH BRIEF HIGHER GUSTS WILL REMAIN BELOW ADVISORY CRITERIA FOR THE BALANCE OF THE EVENING. $$ UTZ017-019-261100- /O.CON.KSLC.WI.Y.0024.000000T0000Z-061026T1800Z/ CENTRAL AND SOUTHWEST MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK- 800 PM MDT WED OCT 25 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT THURSDAY. THIS ADVISORY IS FOR UTAHS DIXIE...AS WELL AS THE GAPS AND CANYONS OF SOUTHWEST UTAH. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 45 MPH...ARE POSSIBLE ACROSS UTAHS DIXIE OVERNIGHT. STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE ACROSS UTAHS DIXIE OVERNIGHT. THESE WINDS WILL PERSIST INTO THE MORNING HOURS ON THURSDAY. THE WINDS IN THE PINE VALLEY MOUNTAINS AND BEAVER DAM MOUNTAINS IN PARTICULAR ARE EXPECTED TO BE IN THE 35 TO 45 MPH RANGE...WITH OCCASIONAL GUSTS OVER 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 260920 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 320 AM MDT THU OCT 26 2006 UTZ017-019-261030- /O.CAN.KSLC.WI.Y.0024.000000T0000Z-061026T1800Z/ CENTRAL AND SOUTHWEST MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK- 320 AM MDT THU OCT 26 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY. LOCAL WINDY CONDITIONS WILL CONTINUE THROUGH THIS MORNING AT 20-30 MPH WITH A FEW GUSTS TO NEAR 40 MPH. HOWEVER...WIDESPREAD VERY WINDY CONDITIONS ARE NOT EXPECTED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Oct 24, 8:10 PM MDT, 6 hours 21 minutes earlier.
Area forecast discussion, Oct 24, 8:10 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 810 PM MDT TUE OCT 24 2006 .SYNOPSIS...AN UPPER TROUGH WILL PASS THROUGH EXTREME SOUTHERN UTAH TONIGHT. A FAST MOVING PACIFIC COLD FRONT WILL ENTER EXTREME NORTHWEST UTAH AFTER MIDNIGHT AND PASS THROUGH THE AREA WEDNESDAY. HIGH PRESSURE WILL SLOWLY RETURN TO THE AREA FOR THE REMAINDER OF THE WEEK. && .DISCUSSION...PRECIPITATION BANDS HAVE PUSHED AS FAR NORTH AS AN EMERY TO NEAR RICHFIELD TO NORTH OF CEDAR CITY LINE THIS EVENING...THOUGH RECENT TREND HAS INDICATED SOME WEAKENING OF ACTIVITY. CLOUDS TOPS ALSO HAVE WARMED A BIT PAST HOUR. VORT CENTER NOW OVER EXTREME SOUTHWEST CORNER OF UTAH AS EVIDENCED IN WATER VAPOR WILL KICK EAST NORTHEAST AND EXIT REGION DURING EARLY MORNING HOURS. UNTIL THEN...DEEP MOISTURE AND ADEQUATE UPWARD VERTICAL MOTION FIELDS SUGGEST CONTINUATION OF LIGHT RAIN MANY AREAS. WILL UPDATE ZONES TO REFLECT NORTHERN EXTENT OF PRECIPITATION AND INCREASE POPS SOUTHEAST CORNER. PRECIPITATION AMOUNTS WILL BE RATHER LIGHT...JUST A FEW HUNDREDTHS. 18Z MODELS RUNS OF WRF AND GFS WHILE MAINTAINING CONSISTENCY WITH 5H FIELDS AND TEMPERATURES ALOFT...HAVE INCREASED MOISTURE AND QPF. SHOULD TREND CONTINUE...MAY NEED A SNOW ADVISORY IN UINTAS AND WASATCH MOUNTAINS FOR WEDNESDAY AND EARLY WEDNESDAY NIGHT. WILL ALSO CONTINUE TO MONITOR FOR POSSIBLE WIND ADVISORY ACROSS WESTERN UTAH. && .AVIATION...NO WEATHER IMPACTS EXPECTED TONIGHT AT SLC. A STRONG COLD FRONT IS EXPECTED TO REACH THE FIELD IN THE 10-12Z TIMEFRAME. ALTHOUGH CEILINGS ARE NOT EXPECTED TO DROP BELOW MVFR...IT IS POSSIBLE THAT CEILINGS BELOW 6000 FT WILL DEVELOP WITHIN 1-2 HOURS AFTER FRONTAL PASSAGE. WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE AFTER 15Z WEDNESDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && BARJENBRUCH/SMITH FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Oct 24, 4:18 AM MDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 418 AM MDT TUE OCT 24 2006 UTZ001>021-WYZ021-251100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 418 AM MDT TUE OCT 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS FAR SOUTHERN UTAH. OTHERWISE DRY AND TRANQUIL WEATHER IS EXPECTED ACROSS THE REMAINDER OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT WILL MOVE INTO NORTHERN UTAH EARLY WEDNESDAY MORNING...THEN SWEEP ACROSS THE REMAINDER OF THE OUTLOOK AREA DURING THE DAY. STRONG NORTHWEST WINDS CAN BE EXPECTED BEHIND THIS FRONT...PARTICULARLY ACROSS THE WESTERN DESERTS OF UTAH...AS WELL AS CASTLE COUNTRY. ADDITIONALLY...BREEZY NORTH WINDS CAN BE EXPECTED NEAR THE CANYONS AND GAPS OF SOUTHWEST UTAH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:18 AM MDT | Snow Advisory | SLC | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.